Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Truncation error bounds for $\pi$-fractions


Author: W. B. Gragg
Journal: Bull. Amer. Math. Soc. 76 (1970), 1091-1094
MSC (1970): Primary 40XX, 12XX
DOI: https://doi.org/10.1090/S0002-9904-1970-12574-5
MathSciNet review: 0262723
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. I. Ahiezer, The classical moment problem and some related questions in analysis, Fizmatgiz, Moscow, 1961; English transl., Hafner, New York, 1965. MR 27 #4028; MR 32 #1518. MR 184042
  • 2. W. B. Gragg, Truncation error bounds for g-fractions, Numer. Math. 11 (1968), 370-379. MR 37 #3742. MR 228158
  • 3. P. Henrici and P. Pfluger, Truncation error estimates for Stieltjes fractions, Numer. Math. 9 (1966), 120-138. MR 35 #3856. MR 212991
  • 4. H. S. Wall, Analytic theory of continued fractions, Van Nostrand, Princeton, N. J., 1948. MR 10, 32. MR 25596

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 40XX, 12XX

Retrieve articles in all journals with MSC (1970): 40XX, 12XX


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12574-5

American Mathematical Society